# SDR UALA2011050902256

- Difficulty date: May 7, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 43,334 hours, 11,610 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SEAT 1H, J AFT EMERGENCY EXIT LIGHT MISSING.  INSTALLED MISSING EMERGENCY EXIT LIGHT ON SEAT 1H, J.
